# SDR QXEA2018073100269

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 26,615 hours, 28,477 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Splice
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 1 BLEED HOT ILLUMINATED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. SPLICES E2 AND E3 REPLACED AT ECS CONTROL BOX. OPERATIONAL CHECKS GOOD. RETURNED TO SERVICE.
